Riv. Mat. Univ. Parma, Vol. 11, No. 1, 2020

Alessandro Perotti [a]

A four dimensional Jensen formula

Pages: 139-152
Received: 30 November 2018
Accepted in revised form: 18 February 2019
Mathematics Subject Classification (2010): 30G35, 31A30.
Keywords: Jensen formula, slice-regular functions.
Authors address:
[a]: Department of Mathematics, University of Trento, Via Sommarive 14, Trento, I-38123, Italy

Full Text (PDF)

Abstract: We prove a Jensen formula for slice-regular functions of one quaternionic variable. The formula relates the value of the function and of its first two derivatives at a point with its integral mean on a three dimensional sphere centred at that point and with the disposition of its zeros. The formula can be extended to semiregular slice functions.

A. Altavilla and C. Bisi, Log-biharmonicity and a Jensen formula in the space of quaternions, Ann. Acad. Sci. Fenn. Math. 44 (2019), 805-839. MR3973543
F. Colombo, I. Sabadini and D. C. Struppa, Entire slice regular functions, SpringerBriefs in Mathematics, Springer, Cham 2016. MR3585395
R. Fueter, Die Funktionentheorie der Differentialgleichungen \(\Delta u=0\) und \(\Delta\Delta u=0\) mit vier reellen Variablen, Comment. Math. Helv. 7 (1934), 307-330. MR1509515
G. Gentili, C. Stoppato and D. C. Struppa, Regular functions of a quaternionic variable, Springer Monogr. Math., Springer, Heidelberg, 2013. MR3013643
G. Gentili and D. C. Struppa, A new theory of regular functions of a quaternionic variable, Adv. Math. 216 (2007), 279-301. MR2353257
R. Ghiloni and A. Perotti, Slice regular functions on real alternative algebras, Adv. Math. 226 (2011), 1662-1691. MR2737796
R. Ghiloni and A. Perotti, A new approach to slice regularity on real algebras, in ''Hypercomplex analysis and applications'', Trends Math., Birkhäuser/Springer Basel AG, Basel 2011, 109-123. MR3026136
R. Ghiloni, A. Perotti and C. Stoppato, The algebra of slice functions, Trans. Amer. Math. Soc. 369 (2017), 4725-4762. MR3632548
R. Ghiloni, A. Perotti and C. Stoppato, Singularities of slice regular functions over real alternative *-algebras, Adv. Math. 305 (2017), 1085-1130. MR3570154
A. Perotti, Slice regularity and harmonicity on Clifford algebras, in ''Topics in Clifford Analysis'', Bernstein S., ed., Trends Math., Birkhäuser, Cham, 2019, 53-73. DOI
C. Stoppato, Singularities of slice regular functions, Math. Nachr. 285 (2012), 1274-1293. MR2955794

Home Riv.Mat.Univ.Parma